# SDR UIEA2022100901107

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 480 Lbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D STA 480 LBL 24 FLOOR BEAM UPR CAP I/B CORNER FOUND CRACK( FLOOR BEAM UPPER CAP FABRICATED AS PER BOEING DWG 141U5460 AND PL AND NEW UPPER CAP HOLES TRANSFERED AS PER SRM 51-40-05 AND NEW UPPER CAP INSTALLED AS PER SRM 51-40-02 )
